# SDR ASOA2018121093072

- Difficulty date: November 19, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 40,437 hours, 24,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 12307751005
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION THE FLIGHT COMPARTMENT WINDOW STRUCTURE SUPPORTING THE FORWARD FUSELAGE II DOME SKIN WAS FOUND CRACKED. MAINTENANCE PERFORMED SPLICE REPAIR I/A/W ETD2018-145-122287 AND EXPRESSJET EC/TC.
